# SDR CALA2019101401747

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 140N27917
- Condition: Bent
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-52-3-0001 FWD CARGO DOOR AFT SEAL DEPRESSOR SUPPORT ANGLE B ENT AND DAMAGED ABOUT MID WAY. ENGINEERING  N/R 0074373 REMOVED, FABRICATED, AND INSTALLED FWD CARGO DOOR AFT SEAL DEPRE SSOR SUPPORT ANGLE ABOUT MIDWAY IAW DWG 140N2791 REV B.
